# SDR TWAA9902602

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE FRAME LOWER SECTION AT STA 1322, BL 0, WITH CORROSION ABOVE STRINGER.  REMOVED CORROSION PER TWA SPM 6-80-01.  REPAIRED PER SRM 53-03, FIG 2A.
